| Catalog Number |
433711L |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
| Date of Event |
04/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017.Report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), during post operative check, patient experienced failure or loss of implant to integrate and the implant was loose.